# SDR AU510001742

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 510105365
- Condition: Worn
- Location: Aileron
- Part time: 599 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CARRY THROUGH CABLE WORN TO LIMITS.  CABLE WAS WORN BY THE PHENOLIC RUB BLOCK LOCATED AT WS 71.125.
